# SDR CA040902011

- Difficulty date: September 1, 2004
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Beech 200BEECH
- Aircraft time: 18,438 hours, 14,451 cycles
- Engine: Pwa PT6A41
- Propeller: Hartzl HCB3TN3
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 1013840252
- Part serial: 01115R6379
- Condition: Cracked
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) ON DECENT, THE CREW NOTICED A CRACK IN THE PILOTS WINDSHIELD. THE CREW CONTINUEDAND LANDED NORMALLY.
